# SDR JJBA20250523090

- Difficulty date: May 21, 2025
- Submitted: May 23, 2025
- Operation: Air carrier
- Aircraft: N17196
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500945
- Aircraft time: 40,658 hours, 26,898 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025103
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EXTERIOR FWD EMERGENCY EXIT LIGHT INOPERATIVE AND HOUSING DAMAGED. REMOVED AND REPLACED LIGHT ASSEMBLY. OPS CHECK GOOD.
